English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6498/11670
Visitors : 25647351      Online Users : 334
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/13709

Title: A new delay-dependent approach to robust stability for uncertain hybrid bidirectional associative memory neural networks with time-varying delays
Authors: Lu, Chien-Yu;Su, T. J.;Shyr, W. J.
Contributors: 工業教育與技術學系
Date: 2006-08
Issue Date: 2012-08-27T10:47:14Z
Publisher: IEEE
Abstract: This paper considers the problem of global robust stability analysis for a class of bidirectional associative memory time-varying delayed neural
networks with norm-bounded time-varying parameter uncertainties. The activation functions are assumed to be globally Lipschitz continuous. Globally delaydependent robust stability criteria are derived in the form of linear matrix inequalities by introducing some relaxation matrices which can be chosen properly to lead to a less conservative result. Numerical examples are given to illustrate the significant improvement on the conservativeness of the delay bound over some reported results in the literature.
Relation: First International Conference on Innovative Computing, Information and Control, Aug. 30-Sept. 1, 2006: 591-594
Appears in Collections:[工業教育與技術學系] 會議論文

Files in This Item:

File SizeFormat
index.html0KbHTML452View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback